# SDR DHL2007802529

- Difficulty date: February 3, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- Engine: Ge CFM56*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 ENGINE NACELLE INLET COWL SHOWS CRACK 0.500" ON SKIN STA YN 138.000 AT 3 O'CLOCK POS (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-30-07, DWG NR AC62-54-105 REV IR DATED 01-19-07.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW DWG NR AC62-54-105. PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. NO CRACK OR CORROSION FOUND AFTER CUT OUT.  ENCLOSED SMN FORM 242-2.  FABRICATED REPAIR DOUBLER 9AL2024T3 0.080") AND FILLER (AL2024T3 0.071") IAW DWG NR AC62-54-105.  HEAT TREATED DOUBLER AND FILLER FROM 2024T3 TO 2024T4 IAW SR 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER (INNER FACE) AND FILLER IAW SRM 51-1-8B.  APPLIED
